# SDR FDEA202206011354

- Difficulty date: June 1, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300*
- Aircraft serial: 536
- Aircraft time: 62,054 hours, 29,520 cycles
- System (JASC): 3242 · Brake
- Part: Tachometer
- Part number: C201050001
- Part serial: 6753
- Condition: Unknown
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PDIS  749     32-42  5282     01JUN22  MEM  FACT  U  ON LANDING, LEFT LANDING GEAR TRUCK BRAKE TEMP  IMMEDIATELY EXCEEDED 300 DEGREES ON WHEELS 2, 5,  AND 6.  TEMPS ON 2 AND 5 REACHED 700 DEGREES ON  TAXI IN WITH FANS RUNNING.  WHEEL 1 BRAKE NEVER  EXCEEDED 50 DEGREES.   FACT 01JUN22 08:24   MEM U  WHILE PERFORMING POST FLIGHT WALK AROUND, FOUND #5  TIRE BLOWN, #6 TIRE FUSEABLE PLUG BLOWN BECAUSE  BRAKE OVER HEAT, #2 TIRE GOING FLAT BECAUSE OF  FUSEABLE PLUG BLOWN BECAUSE OF BRAKE OVER TEMP.  CHANGED #1,#2, #5,#6 TIRES PER MM REF  32-41-11-04-02, PERFORMED BRAKE OVERTEMP INSP PER  MM REF 05-51-16-00. A/C OK FOR SERVICE. PERFORMED  BITE TEST OF BSCU AND FOUND #1 TACH FAULTED, WROTE  UP TACH IN SEPARATE WRI 32-44/5283.Y:       R/I  01JUN22 08:24   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION OFFMPN: Z32-002-03  POS: 6L: 23592                       ON PN: Z32-002-03 CPN: 3211843 SRL: F3260 REASON CODE : PREMATURE   REMOVAL/INSTALLATION OFF MPN: Z32-002-03 POS: 5 SRL: F3873 ON MPN: Z32-002-03    CPN:3211843 SRL: 25034 REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF MPN: Z32-002-03 POS: 2 SRL: 30246 TAG NBR: H67801 ON MPN: Z32-002-03 CPN: 3211843  SRL: 21477 REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: Z32-002-03                            POS: 1 SRL: 28805 ON PN: Z32-002-03 CPN: 3211843 SRL: U2240
